MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZESUPERUNSCNT36CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZESUPERUNSCNT36CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 5251243012 69 04:55
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product investigation is in progress.Investigation is still in progress.Product received 24-feb-2026.Lot code updated to that of the carton udi added.
 
Event or Problem Description
Coming apart, like they disintegrate - tampon [device breakage].Case narrative: consumer reported via phone that the tampons are coming apart.No injury reported.
 
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
 
Event or Problem Description
Coming apart, like they disintegrate - tampon [device breakage] case narrative: consumer reported via phone that the tampons are coming apart.No injury reported.

Brand Name
TAMPAXTAMPONSPEARLFULLSIZESUPERUNSCNT36CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key24581208
Report Number1219109-2026-00060
Device Sequence Number13069562
Product Code HEB
UDI-Device Identifier00073010003705
UDI-Public(01)00073010003705
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K081555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number5251243012 69 04:55
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale